Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Using quadriderm for allergy on face. On not applying skin becomes red. What should i do?

Hello ! I was using qudariderm cream to get rid of small allergy on my face..I used that cream for long term may be for 1.5 years. Later i come to know that cream have some steroids in it. So i think my skin is habitat to that cream. Now what should i do ? If i m not using that cream some allergy(reddish color) appear on my face which look really bad & give me allergic sensational feeling. I think immunity on my face is too week now..How can i get rid from this situation ? Pls pls help me..
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Red Skin Syndrome or steroid skin syndrome is caused from the overuse of steroid creams.This  is causing unecessary suffering in people all over the world. 
The only remedy is to slowly coming out of it by reducing the amount of cream very slowly.

The problem is the QUADRIDERM  has affected your bodies natural cortisone production and slow withdrawal of cortisone will allow your body to slowly come back up to speed regulating it's natural levels. Sudden change in cortisone strength should be avoided. It is better to taper off very slowly so your body can catch up.
The withdrawl process is basically two steps forward and one step backward,so be patient,reduce the quantity and number of applications very slowly and the end result would be your good skin back,but after may be many months.
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor